Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rchar

Accutane for 5 weeks and getting worse each day

Recommended Posts

Hi all, this is my first post here but I've lurked for a while reading some of your stories. I started Accutane five weeks ago. The first few weeks my acne seemed to be clearing up and I was so happy and hopeful that something was FINALLY going to work!!! However, I'm now on week 5 and experiencing the worst breakout of my life. In addition to the normal areas of my face where I would get acne, I also now have clusters of spots in areas I've never even had acne before (temples, side of face). Every morning I wake up, wash my face, and then cry looking at the mess that is my face in the mirror. Today I called in sick to work because I couldn't even bear to try and put on makeup or try and focus on anything other than my terrible skin. 

If any of you have stories of a bad initial breakout on Accutane but then achieving clear skin at the end, I could really benefit from hearing those right now :smileys_n_people_40:. Things feel pretty hopeless.

Link to comment
Share on other sites

Hey friend, I was on Accutane a few years back. Don't give up, you have no reason for concern I promise. I had some of the worst breakouts of my life for the first 3 or 4 months and then got perfect skin. Stay patient. 

For me, Accutane ultimately failed after a year or so, but I'm hoping the best for you :) 

Link to comment
Share on other sites

Hello, I did the same first thing was to wash my face and look in the mirror that what a mess i am but now i don't even bother.
I am in my 4th and last month 40mg a day mine initial breakout started in the first week and lasted till the end of the second month, it was worst made me cry every single day. My cheeks and jawline were full of cysts i had around 60 bad demons on my face, in third month week 10 everything changed didn't had a pimple since then only red marks which have improved alot just don't lose hope it will get better.

Link to comment
Share on other sites

Yeah, about 4 weeks into accutane was pretty much the worst my skin had ever been in my life. But after week 5, it started to ease up a little and by the end of month 4 I was clear, so hang in there!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×